# SDR CALA2025081307687

- Difficulty date: July 29, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 75,824 hours, 28,175 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 141A8112
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FURTHER EVALUATION FOUND L1 DOOR LOWER MAIN SILL INNER CHORD OUT OF LIMITS - REQUIRE REPLACEMENT (REF: AAR NR 1000045910) L-1 DOOR LOWER MAIN SILL INNER CHORD REPLACED IN RFD DURING D CHECK. REMOVED AND REPLACED INNER CHORD LOCATED AT L1 DOOR LOWER MAIN S ILL IAW B737-800 SRM 51-40-02-0G-0 DWG NO. 141A8112-20, AMM 51-2 1-41-370-802, AMM 51-21-72-370-804 (WORK ACCOMPLISHED BY V937984 AND AAR QC A-71 V918069). ESFR REPORTED AND SENT
